Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fever, fatigue, pain in left side. Have recurrent mono. X-ray shows high diaphragm. Lymphoma?

I have had a fever for several weeks now and flu. Also I have recurrent mono and am very fatigued. I have pain in my left side and on xray my diaphragm is much further up than it should be. I've also had bronchitis with this illness. I have been ho.r for several weeks now and my family doctor just keeps sending g menho.e with meds for my nebulizer and pain meds for the pain in side. Could this be somethng like lymphoma?? Please help me!!

Thank you,
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Dec 2012
Hello Andrea,

Thanks for posting on HCM,

From your description it is clear that you are having a chest infection; which will have to be ruled out first before we can start considering other possible causes of lung disorder.
Your description shows that you might be having bronchopneumonia due to bacterial infection and that could be determined with Chest x-ray (your description is unspecific), blood tests (to look for signs of infection and possible causes). If my suspicion is right then you will have to be placed on antibiotics such as amoxicillin-clavulinic acid for about 10 days.
The possibility of lymphoma is likely but that will have to be considered after several other tests are done to rule it out.

Hope this helps
Answered: Tue, 9 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor